# SDR ASOA04326

- Difficulty date: May 1, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Engine: Ge CF34*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 22858400801
- Condition: Out Of Rig
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AT APPROXIMATELY 26,000 FEET THE CREW RECEIVED A LT REVERSER UNLOCK MESSAGE.  THE QRH WAS COMPLIED WITH AND THE AIRCRAFT DIVERTED.  FIRE AND RESCUE VEHICLES WERE REQUESTED TO BE ON STAND BY AS A PRECAUTION.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE FOUND THE LT LOWER OB THRUST REVERSER OUT OF RIG AND RERIGGED IT.  MAINTENANCE ALSO REMOVED AND REPLACED THE IB FLEXIBLE CABLE, LT ENGINE BLOCKER DOOR IN THE TWELVE AND 3 O’CLOCK POSITIONS, AND THE LT ENGINE THRUST REVERSER STOW SWITCH CONNECTOR BRACKET FOR PREVENTATIVE MAINTENANCE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
